# SDR CA020626005

- Difficulty date: June 9, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 14,265 hours
- Engine: Pwa PT6A34
- System (JASC): 2731 · Elevator Tab Control System
- Part: Skin
- Condition: Separated
- Location: Rt Elevator
- Component: Elevator, Dhav, C3TE1106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HINGE SEPARATING FROM SERVO TAB IN FLIGHT. ELEVATO BOTTOM SKIN SEPARATED 24 INCHES ALONG TRAILING EDGE. CENTRE SPAR BROKEN IN 3 PARTS.TAILING SPAR BROKEN IN 2 PIECES.
